# SDR SIMA2011121935403

- Difficulty date: December 19, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 24,844 hours, 22,075 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Damaged
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2772,  CREW REPORTED THAT DURING CRUISE, AT FLIGHT LEVEL 260 AND 310 KNOTS. ACFT BEGAN A VIOLENT VIBRATION FOR APPROXIMATLEY 10 SECONDS.  SLOWED AND VIBRATION STOPPED.  THEN RECEIVED SPS ADVANCED WHICH CLEARED.  ACFT REMOVED FROM SERVICE.  REMOVED RUDDER II REMOVED AND REPLACED UPPER BEARINGS AND BUSHINGS ASSOCIATED WITH RUDDER.  INSTALLED RUDDER IAW AMM 27-20-02 PERFORMED OPS CHECKS, OPS CHECKED GOOD.  NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
